# SDR MASA200601964

- Difficulty date: July 26, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 11,235 hours, 9,825 cycles
- Engine: Ge CF343B1
- Engine time: 11,235 hours, 9,825 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 6014T81G27
- Part serial: SAPK4450
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,238 hours, 9,825 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

ASH 7112 DSM - CREW ABORTED TAKEOFF AND RTG.  NR 1 ENGINE LOST N2 SPEED WITH A LOW OIL PRESSURE CAUTION ON TAKEOFF ROLL.  ENGINE SHUTDOWN UNCOMMANDED.  MAINTENANCE REMOVED AND REPLACED AGB AND LUBED SCAVENGE PUMP.
